# SDR DALA1216136304

- Difficulty date: March 15, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK AT BS 2310 & LBL 11 FOUND CORROSION.  REMOVED AS PER B747-400 SRM 51-40-02. NEW SEAT TRACK FABRICATED AS PER BOEING DWG146US5295 REV AND INSTALLED AS PER B747-400 SRM 51-40-02.
